New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

New Member

Date Joined Mar 2006
Total Posts : 3
   Posted 3/21/2006 10:20 AM (GMT -6)   
Hi there.  I have been on 30mg of Cymbalta for a month and just switched to 60mg this month.  I am finding that its actually making me feel less motivated and tired.  I used to work out every other day and since I've been on Cymbalta, I've found that I get fatigued very easily when exercising.  My appetite has also increased tremendously.  Has anyone else experienced this??  If so, when did it pass??  I've been on this for nearly 2 months now.  Please respond!!

Veteran Member

Date Joined Oct 2005
Total Posts : 4031
   Posted 3/21/2006 11:08 AM (GMT -6)   

Hi AMarie,  I wanted to welcome you to Healing Well forum.  I hope that you are able to find the kind of answers and support that you seek here.  We have some great people always willing to help and share experiances.

I have never been on Cymbalta so I cant really help much here.  However, if you google "cymbalta and fatigue" you can come up with several studies done on this regarding this medication.  It seems that the fatigue factor in patients goes up with the higher doses.  As also is insomnia.  I found it pretty interesting. 


New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 26, 2016 9:56 PM (GMT -6)
There are a total of 2,712,659 posts in 299,119 threads.
View Active Threads

Who's Online
This forum has 153691 registered members. Please welcome our newest member, TeresaJoeaehnson.
325 Guest(s), 10 Registered Member(s) are currently online.  Details
TeresaJoeaehnson, bluelyme, ontheflipside, Loutucky, Splashdancer, Jim48, InTheShop, Robertmp, multifacetedme, LanieG

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer